# SDR UIEA2020021430248

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,587 hours, 10,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1013
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP.( TRANSFERRED TO MDDR 124631 IAW DDG 21-51-01-01, CAT C, DUE DATE 23FEB2020.  LP 1166631: REPLACED RIGHT PACK FLOW CONTROL AND SHUT OFF VALVE IAW AMM 21-51-01-004. OPS CHECK GOOD. THIS CLEARS MDDR 124631. PLACARD REMOVED. )
